# SDR ASAA2016072517527

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,819 hours, 7,422 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TC 78273000,  NR 1 ENGINE FOUND FAULT (LONG TERM) 74-30971, APL INPUT VOLTAGE L EXCITER OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED FIM 74-21 TASK 801. FAULT IS NO LONGER ACTIVE OR PRESENT. ACCOMPLISHED IGNITION SYSTEM AUDIBLE TEST, IAW AMM 74-00-00-750-801-F00. NO FAULTS PRESENT.
